Evaluating solutions on an elliptic problem in a gravitational gauge field theory

Jann Long Chern*, Sze Guang Yang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

An elliptic equation arising from the study of static solutions with prescribed zeros and poles of the Einstein equations coupled with the classical sigma model and an Abelian gauge field, is considered. We classify the solutions and establish the uniqueness of radially symmetric solutions. We also complete a classification of symmetric solutions of an elliptic equation on the sphere.

Original languageEnglish
Pages (from-to)1240-1263
Number of pages24
JournalJournal of Functional Analysis
Volume265
Issue number7
DOIs
Publication statusPublished - 2013 Oct 1
Externally publishedYes

Keywords

  • A gravitational gauge field theory
  • Nonlinear elliptic equation
  • Uniqueness and classification of symmetric solutions

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Evaluating solutions on an elliptic problem in a gravitational gauge field theory'. Together they form a unique fingerprint.

Cite this